# SDR YENA2023121501585

- Difficulty date: December 10, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N984JB
- Make and model: Airbus A321-231
- Aircraft serial: 07874
- Aircraft time: 25,905 hours, 5,108 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#223, JFK-LAX. (AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO CMH) 'CRUISING 36000  SMOKE AFT AVIONICS  COMPARTMENT  ALARM WENT OFF. FOLLOWED  QRH SMOKE  INDICATION STAYED ON FOR 10 - 15 MINUTES .WENT OFF  ON SHORT FINAL . ( LIVE TV4 (SYSTEM/ ALL) ); REFER TO 3724432-2, OPS CHECK OK IAW AMM 44-20-19. MX-4 UPDATED. PLACARD REMOVED, MDDR CLEARD. R/S 8THR732B.'
